# SDR SWIA200514442

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 26,737 hours, 37,321 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0260
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 9,905 hours, 14,830 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS NACELLE DISAGREEMENT.  REPLACED LEFT NACELLE ACTUATOR PER MM 27-50-00.  OPERATIONAL CHECK GOOD.
